# SDR REXA201000105

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 14,006 hours, 11,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac System
- Part time: 14,006 hours, 11,590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION QRH COMPLETE.  MESSAGE STAYED, FOUND DUCT ON MANIFOLD LOOSE RE-ATTACHED DUCT DISPLAY COOL FANS.  OP CHECK GOOD IAW AMM 21-24-19.  OK FOR SERVICE.
